# SDR UPS98227215

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CRACK FOUND ON LT BS 940 FITTING ROW ONE SECOND HOLE AFT CRACK.  REMOVED AND RETAINED IAW SRM 51-10-1.  REFER TO SRS EO 98-22-0 07, REFERENCE UPS ENGINEERING FILE NUMBER 727-53-2049, FOR COMPLETION OF REPAIR.
